Doctor insights on:
Prolonged Erection Definition
Trazadone!: This is a definite side effect of this drug. However, male hormones, and ed drugs will do it too. ...Read more
No: Nature limits this. In fact, there is some evidence that extreme efforts to avoid ejaculation are harmful to the prostate both in the short and long runs, as well as making life -- which is already hard enough -- much more difficult. Learn about your body, and use your sexuality responsibly and wisely. ...Read more
Oops: That is 5x the recommended dose if the 500 is correct. You may have to wait it out or go to ER IF it doesn't go down soon ...Read more
Was with my gf. Had a prolonged erection without ejaculation yesterday, today I masturbated, saw blood in whole semen, im scared, serious? I hav prostatitis
Don't worry: I'm glad you have somebody special. This happens to many men from time to time, especially after prolonged arousal. Nobody really understands why, but it's not something to worry about unless you have other symptoms / signs over at least two weeks. ...Read more
Nocturnal erections (on waking with full bladder) more uncomfortable and prolonged since prescribed doxazosin. Any risk of priapism here?
Here are some...: I'm unsure if what you experienced & reported fits the definition of priapism, which denotes persistent prolonged unbearable painful erection, which requires a timely medical intervention so to prevent its long-term adverse effect - erectile dysfunction. So, what you reported may present a normal but "longer" than usual erection. Clinically, check if you're on any drug which may affect erection. ...Read more
Peyronie's disease: Priapism can worsen the disease because stress on the plaques may cause more scarring. You should be evaluated by a physician qualified to make the diagnosis. Current treatment options are limited, but for some men it resolves on its own. Consider a HealthTap Concierge visit if you would like personalized advice for your concern. ...Read more
Recently had problems getting erection. Dr gave me a few viagra (sildenafil). Afraid to take because of risk of priapism. Thoughts?
PRIAPISM: It is a potential side effect but I have only seen it with patients with pooly controlled sickle cell anemia or elicit drug use. It is safe and effective. If this is not reassuring enough use a small dose first (25 mg) as a trial. The trials before it was fda approved used several times the eventual recomended dose to determine safety. ...Read more
If penile tissue is damaged from a priapism or priapisms, can a person still be able to have erections? What are symptoms of penile tissue damage?
Possibly: Viagra (sildenafil) and any agent used treat erectile dysfunction can induce priapism. If viagra (sildenafil) is taken at night, then it is possible that a normal erection could last longer and cause priapism. Who actually develops priapism depends on their risk factors such as age, comorbidities including diabetes and hypertension, and use of other medications. The more comorbidities a man has, the less likely. ...Read more
Can priapism erections over time damage the cremaster muscle eventually? What r the symptoms of cremaster muscle damage?
Only one function: Cremaster has only one function acts as sling to testicle controls the position of testes has no roll in erection. Priapism may lead to more serious consequences, if untreated will damage structure and integrity of penis (fibrosis of corpus cavernosa) Consult urologist and avoid erectile dysfunction in future. ...Read more
What can cause blood flooding in the penis for days after a priapism? If blood enters easily during erection, what stops it from leaving?
I have suffered a priapism tow months ago, I do have partial erection at night is it possible that I recover without installing prosthesis implant?
Priapism cause?: What was the reason of your priapism? Priapism, as for example due to medications, that was treated promptly and did not cause scarring could return to baseline. Any event that leads to significant scarring, such as prolonged priapism and related to sickle cell disease may make it more difficult to have normal erections. However that does not mean you will need a prosthesis. Consult a urologist. ...Read more
I took a sex pill by the name of cialis. After 4 days I had hard spontaneous priapism erections that lasted for 5 days. Why does my penis feel numb?
Question?: First- how many Cialis tablets did you take? Second- priapism refers to a painful, sustained erection and if in fact, it lasted for 5 days (??)-you would no longer have a penis. The numbness requires examination and certainly abstaining sexually for at least 10 days.. ... (sure you can!) I suggest a urology consultation. ...Read more
I took 1 sex pill by the name of cialis. After 4 days I had stuttering priapism erections that lasted for 5 days. Why penis feel numb. I had 2 erections?
Here are some...: Inability to attain en erection denotes a lack of physiological energy and ability to timely fill penile corporeal tissue with blood for its high-pressure circulation. To discovery when and how to treat such, go to http://formefirst. Com/ED-Rx-options. Html & other articles in the category of Sex life, ED. Besides, the info in Basics of Self-Care could be very useful. Best wish... ...Read more
Priapism=not good: Prolonged erection that is unrelated to stimulation and is unrelieved by ejaculation =priapism which is painful and is considered an emergency. If not treated, which can lead to tissue death and thus injury to the penis and functional recovery may be in jeopardy. So if this is troubling u, call doc asap. Good luck. ...Read more
Love wisely & well: At your age, most men get frequent erections, though not so often as during the teens and twenties. Normal sexual activity with a partner or by yourself. If someone has made you feel guilty or concerned about this natural phenomenon or the thoughts that go with them, then talk to someone with common sense who's not trying to manipulate you through fear. And love responsibly. ...Read more
Lots of choices: If you are a man having premature ejaculation then there are lots of option such as medication (ssri), techniques (sensate focus) and many more. Your profile says you are a woman. If your partner is having problems maintaining an erection that hormone evaluation and ed medication (viagra (sildenafil) and others) can be very helpful. ...Read more
Unfortunately: Depending on how long and how controlled (on in the case uncontrolled) your diabetes is, this may be the cause of your erectile dysfunction. This is a very common issue with diabetes due to the effects it can have on the neurologic and vascular mechanism of the male sexual organ. ...Read more